# SDR JGVR2024112600876

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 16,042 hours, 10,751 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 69220335
- Condition: Corroded
- Location: Zone 800
- Part time: 16,042 hours, 10,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH MLG DOOR ON LOWER FWD CORNER AND ALONG FWD EDGE OF DOOR. REMOVED AND REINSTALLED FASTENERS TO ACCESS CORROSION SURROUNDING RIVET TAILS. BLENDED AND REMOVED CORROSION FROM 5 EACH LOCATION ON INNER SURFACE OF LH MLG DOOR AT LOWER FWD AND AFT LOCATIONS. NDT CORROSION REMOVAL CHECK AND REMAINING THICKNESS CHECK AT BLEND LOCATIONS. COMPLIED WITH RFTS-112279 REV O, N387QS(680-0119) LH AND RH MLG DOOR CORROSION DATED 22NOV24. THIS IS A PERMANENT MINOR REPAIR.
